# SDR FDEA201103231521

- Difficulty date: March 23, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N83262
- Condition: Misrepaired
- Location: Bs 1290-1405
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON DOOR SILL/CREASE BEAM AT STA 1370, WL 208, RBL 62 REQUIRES   REPLACEMENT DUE TO NOT COMPLYING WITH APPROVED DATA. R & R CREASE BEAM CHORD, FROM BS 1290-1405, RBL 62, PN: 146N8326-2,  BATCH NR 2032339, IAW SRM 51-40-02, AND DWG 146N8326.  MAJOR REPAIR.
